Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Wowee Zowee

Anyone have this problem?

Recommended Posts

Hi, I use Neutrogena Moisturizer with SPF 15 after I apply BP. After the BP, my skin is pretty dry but my red marks have kind of a faded look. However, as soon as I apply the moisturizer, my red marks become remarkably noticeable. Is this a problem with the brand I'm using or are all moisturizers going to lead to this?

Thanks.

Share this post


Link to post
Share on other sites

From what I recall, I have noticed that with the Neutrogena SPF 15 (when I used it about 5 years ago). Now I use Eucerin Skin Renewal Day Lotion (SPF 15) and I think it works much better. Also I use a vitamin E/A cream at night sometimes. When using moisturizer after the BP remember to wait for the BP to completely dry. Then apply moisturizer.

Share this post


Link to post
Share on other sites

yeah same for me, the only moisturizer that didnt cause redness for me is olay's complete uv defense lotion for sensitive skin. eucerin is good too, but that caused my face to be red also.

Share this post


Link to post
Share on other sites

ye totally happened with all moisturisers ive used. i wash then dry my face thinkin it looks gr8 some mornins but then i apply moisturiser and its all red. don't know whether im rubbin it in too hard or its the cream itself....

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×